Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
k_vendra

month 2..should i stop??

Recommended Posts

ok so im at month 2 of 40 mg.

no more cysts, but now it looks like almost burn marks..red and peeling... is this normal? or does it mean accutane is not for me??

help! have you guys experienced this>

Link to comment
Share on other sites

ok so im at month 2 of 40 mg.

no more cysts, but now it looks like almost burn marks..red and peeling... is this normal? or does it mean accutane is not for me??

help! have you guys experienced this>

I think it's normal. I've got it too - it sucks :(

Hopefully it will go away. Ask your Derm about it; but unless it's making you miserable, I'd keep going.

Link to comment
Share on other sites

Talk to your derm, but no, i don't think you should stop or there is a good chance that it will return more or less immediately. For the best chance of remission you should finish your course. Are you moisturizing?

Link to comment
Share on other sites

have you been wearing sunscreen? does it sting when you put moisturizer on? I have never had the burning redness and I have very sensitive skin and am on 60mg for my second time.

Only stop if it gets so bad that you can't sleep or stand it. I regret that I stopped 7 years ago. I have to go through this whole thing again! Good luck!!

Link to comment
Share on other sites

I suggest you check out the gallery of a member named Ackerman. His skin is sensational now, but if you follow his journey I believe he had something similar.

Don't give up, stick with it.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×